[1]葛仁福,徐国华.分数次多线性交换子在齐型Herz-Morrey空间中的有界性[J].南京师范大学学报(自然科学版),2011,34(04):21-25.
 Ge Renfu,Xu Guohua.Estimates for Multilinear Commtators of Fractional Integrals in Homogeneous Type Herz-Morrey Spaces[J].Journal of Nanjing Normal University(Natural Science Edition),2011,34(04):21-25.
点击复制

分数次多线性交换子在齐型Herz-Morrey空间中的有界性()
分享到:

《南京师范大学学报》(自然科学版)[ISSN:1001-4616/CN:32-1239/N]

卷:
第34卷
期数:
2011年04期
页码:
21-25
栏目:
数学
出版日期:
2011-12-20

文章信息/Info

Title:
Estimates for Multilinear Commtators of Fractional Integrals in Homogeneous Type Herz-Morrey Spaces
作者:
葛仁福1徐国华2
( 1. 连云港师范高等专科学校数学系,江苏连云港222006) ( 2. 南京师范大学数学科学学院,江苏南京210046)
Author(s):
Ge Renfu1Xu Guohua2
1.Department of Mathematical,Lianyungang Teachers College,Lianyungang 222006,China
关键词:
Herz-Morrey 空间多线性交换子
Keywords:
Herz-Morrey spacemultilinearcommutator
分类号:
O177
摘要:
在齐型Herz-Morrey空间上讨论了一类由满足某些尺寸条件的线性算子与BMO(X)函数生成的多线性交换子的有界性,作为应用,得到了分数次积分算子多线性交换子的有界性.
Abstract:
In this paper, the boundedness of a class of multilinear commutators generated by linear operators which satisfies the size candition and RBMO functions on homogeneous type Herz-Morrey space was proved. As special cases, the properties of fractional multilinear commutators was obtained.

参考文献/References:

[1] Pan Wenjie. Fractional integral and weighted inequalities of maximum functions on spaces of homogeneous type[J]. Journal of Beijing University: Natural Science Edition,1990,26( 5) : 543-553.
[2] Calderón A P. Inequalities for the maximal function realted to a metric[J]. Studia Math,1972( 62) : 297-306.
[3] Coifman R R,Rochberg R,Weiss G. Fractorization theorems for Hardy spaces in several variables[J]. Ann of Math,1976, 103( 2) : 611-635.
[4] Chanillo S. A note on commutators[J]. Indiana Univ Math J,1982, 31: 7-16.
[5] Lu Shanzhen,Yang Dachun. The continuity of commutators on Herz-type spaces[J]. Michigan Math J,1997,44: 255-281.
[6] Perez C. Sharp estimates for commutators of singular integrals viaiterations of Hardy-Littlewood maximal function[J]. Four Anal Appl, 1997,3 : 743-756.
[7] Perez C,Trujillo-Gonealee R. Sharp weighted estimates for multilinear commutators[J]. J London Math Soc, 2002, 65( 2) : 672-692.
[8] 周伟军,马柏林,徐景实. 分数次多线性交换子在Herz 空间上的有界性[J]. J Sys Sci & Math Scis, 2005, 25( 2) : 160- 169.

备注/Memo

备注/Memo:
基金项目: 国家自然科学基金( 10671094) .通讯联系人: 葛仁福,副教授,研究方向: 泛函分析. E-mail: gerenfu - sxx@163. Com
更新日期/Last Update: 2013-03-21